# SDR AALA202110121161

- Difficulty date: August 22, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 37,358 hours, 14,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311440620000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FROWARD CABIN FLOOR SEAT TRACK BETWEEN FR 12 AND FR 24 AT +Y1292. REPLACED SEAT TRACK PER SRM 51-42-11.
